SciELO - Scientific Electronic Library Online

 
vol.41 issue3Two-parameter generalization of bihyperbolic Jacobsthal numbersLyapunov stability and weak attraction for control systems author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

BOUDJERIOU, Tahir  and  KHELOUF, Arezki. On the resolution of the heat equation in unbounded non-regular domains of R³. Proyecciones (Antofagasta) [online]. 2022, vol.41, n.3, pp.579-604. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-3993.

We will prove well posedness and regularity results for the bidimensional heat equation, subject to mixed Dirichlet-Neumann type boundary conditions on the parabolic boundary of an unbounded (in one space variable direction) time-dependent domain. Our results are proved in anisotropic Hilbertian Sobolev spaces by using the domain decomposition method. This work complements the results obtained in [13] in the one-space variable case.

Keywords : heat equation; unbounded non-regular domains; Dirichlet-Neumann condition; anisotropic Sobolev spaces.

        · text in English     · English ( pdf )